# SDR DALA2021102606626

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 85,328 hours, 18,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 TOP EXIT SIGNS BY L1 AND R1 DOORS ARE INOPERATIVE. CORRECTIVE ACTION: FOUND BATTERY PACK M1208 ON JUMP SEAT L1 UNSEATED FROM BATTERY CHARGER. INSTALLED BATTERY PACK ONTO BATTERY CHARGER. SYSTEM OPERATION IS NORMAL. (LP 8350802)
